# SDR SWAA2025122955600

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 23,755 hours, 12,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR UNGLUED AT ROW 12DEF.   SECURED FLOOR PROXIMITY LIGHT STRIP AT 12DEF IAW AMM 33-51-15 A/C OK FOR SERVICE
